# SDR SWAA2024030145790

- Difficulty date: January 28, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 57,072 hours, 31,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 867 S2-3r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BS 867 BTW STR 2R TO STR 3R AT PASSENGER CABIN 2024-78351<[01] REPLACED SUPPORT ANGLE LOCATED BS 867 BTW STR 2R TO STR 3R AT PASSENGER CABIN I.A.W B737-700 SRM 51-10-02 STEP 9 AND DWG#146A7901 SHET:66 REV: A.;[02] CORRECTED STEP 1 REPLACED SUPPORT ANGLE LOCATED BS 867 BTW STR 2R TO STR 3R AT PASSENGER CABIN I.A.W B737-700 SRM 51-10-02 STEP 9 AND DWG#146A7901 SHEET:66 REV: A.;[03] REPLACED SUPPORT ANGLE LOCATED BS 867 BTW STR 2R TO STR 3R AT PASSENGER CABIN I.A.W B737-700 SRM 51-10-02 STEP 9 AND DWG#146A7901 SHEET:66 REV: A.
